Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A submetric characterization of Rolewicz’s property $(\beta )$

Tom 265 / 2022

Sheng Zhang Studia Mathematica 265 (2022), 303-314 MSC: Primary 46B20; Secondary 46B80, 46B85. DOI: 10.4064/sm210319-9-10 Opublikowany online: 17 March 2022

Streszczenie

The main result is a submetric characterization of the class of Banach spaces admitting an equivalent norm with Rolewicz’s property $(\beta )$. As applications we prove that up to renorming, property $(\beta )$ is stable under coarse Lipschitz embeddings and coarse quotients.

Autorzy

  • Sheng ZhangSchool of Mathematics
    Southwest Jiaotong University
    Chengdu, Sichuan 611756, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek